# SDR AALA201812139018

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653127
- Part serial: 06310H7179
- Condition: Delaminated
- Location: Cockpit
- Part time: 45,256 hours, 20,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LEFT SLIDING WINDOW WAS DELAMINATED.  REPLACED THE SLIDING WINDOW IAW AMM 56-12-11-400-002-A.
